# SDR QXEA2022011800026

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 9,104 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Condition: None
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD THREE CEILING OVERHEAD EMER LIGHTS & L1 EXIT LIGHT WILL NOT ILLUMINATE. REMOVED FROM SERVICE. CMC SHOWING THE FOLLOWING RELATED FAULT: "EMER LT BATT (FWD L)" 33500002VT1. C/W RESETS PER FIM 33-50-00-810-802-A00, NO HELP. REMOVED AND REPLACED LH FWD EMER LIGHT POWER UNIT BATTERY, REF AMM TASKS 33-50-01-000/400-802-A, OPS TEST GOOD, ALL EMER LIGHTS NOW COME ON. FAULT NO LONGER NOTED. AIRCRAFT RETURNED TO SERVICE.
